L∞ error estimate of a finite difference approximation method for semilinear PDEs

Research output: Contribution to journalArticle

Abstract

The paper deals with finite difference approximation for a class of semilinear elliptic problems.We establish optimal L error estimate of the 5-point scheme making use of the Banach's fixed point principle.

Original languageEnglish
Pages (from-to)1761-1764
Number of pages4
JournalInternational Journal of Mathematical Analysis
Volume7
Issue number33-36
DOIs
Publication statusPublished - 2013

    Fingerprint

Keywords

  • Banach fixed point principle
  • Error estimate
  • Finite difference approximation
  • Semilinear ODE

ASJC Scopus subject areas

  • Mathematics(all)

Cite this